# SDR QXEA200400847

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 14,693 hours, 20,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Adjust
- Location: Fuselage
- Part time: 14,693 hours, 20,919 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2236 - THE MAIN CABIN DOOR IS DIFFICULT TO OPERATE.  MAINTENANCE INSPECTED THE DOOR AND DETERMINED THAT THE DOOR WAS RUBBING AGAINST THE FORWARD BULKHEAD.  THE BULKHEAD WAS ADJUSTED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
